# SDR 97ZZZX3537

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N800N
- Make and model: Braero BAE125800A
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Bellcrank
- Part number: S25CX315
- Condition: Corroded
- Location: Fuel Sys Lp Cock
- Part time: 6,739 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE 600-HOUR INSPECTION, THE FUEL SYSTEM LP COCK BELLCRANK AND CROSSFEED BELLCRANK WERE FOUND EXTENSIVELY CORRODED.  THIS AREA IS BETWEEN THE MAIN GEAR WHEELWELLS BELOW THE POTTY AREA.  EVIDENCE OF 'BLUE POTTY WATER' SATURATED THE AREA.  ACCESS TO THIS AREA IS THROUGH PANELS W511 AND W512 IN THE MAIN GEAR WHEELWELLS.  THE BELLCRANKS WERE CHANGED AND THE AREA CLEANED.  SPECIAL ATTENTION SHOULD BE GIVEN DURING INSPECTIONS TO THE POTTY AREA IN LIGHT OF THE CORROSIVE CONTENT OF LAV CONTAINERS.
